Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 1, Pages 72–82 (Mi tmf1765)  

This article is cited in 3 scientific papers (total in 3 papers)

Closed relativistic strings in geometrically nontrivial spaces

A. E. Milovidov, G. S. Sharov

Tver State University

Abstract: We find exact solutions of the equations of motion for a closed relativistic string that carries a point mass and moves in the space given by the direct product of Minkowski space and a compact manifold (multidimensional torus). We investigate physical characteristics of the system states described by these solutions.

Keywords: closed relativistic string with a point mass, compact manifold

DOI: https://doi.org/10.4213/tmf1765

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:1, 61–70

Bibliographic databases:

Received: 22.03.2004

Citation: A. E. Milovidov, G. S. Sharov, “Closed relativistic strings in geometrically nontrivial spaces”, TMF, 142:1 (2005), 72–82; Theoret. and Math. Phys., 142:1 (2005), 61–70

Citation in format AMSBIB
\Bibitem{MilSha05}
\by A.~E.~Milovidov, G.~S.~Sharov
\paper Closed relativistic strings in geometrically nontrivial spaces
\jour TMF
\yr 2005
\vol 142
\issue 1
\pages 72--82
\mathnet{http://mi.mathnet.ru/tmf1765}
\crossref{https://doi.org/10.4213/tmf1765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137421}
\zmath{https://zbmath.org/?q=an:1178.81228}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142...61M}
\elib{https://elibrary.ru/item.asp?id=9135935}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 1
\pages 61--70
\crossref{https://doi.org/10.1007/s11232-005-0062-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227111300007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1765
  • https://doi.org/10.4213/tmf1765
  • http://mi.mathnet.ru/eng/tmf/v142/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sharov, GS, “Glueball string models, rotational states, and Regge trajectories”, Physics of Atomic Nuclei, 71:3 (2008), 574  crossref  adsnasa  isi
    2. Sharov, GS, “Unstable rotational states of string models and width of a hadron”, Physical Review D, 79:11 (2009), 114025  crossref  adsnasa  isi  elib  scopus  scopus
    3. G. S. Sharov, A. E. Milovidov, “String world surfaces in spaces with compact factor-manifolds”, J. Math. Sci., 177:4 (2011), 633–637  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:164
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021